Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Phoenix, AZ

July 25, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 25, 2014, 3:53 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2014, 3:53 PM MST (22:53 UTC)
Expired
Jul 25, 2014, 4:30 PM MST
In force
37 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 73 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2014-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2014-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1881 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS55 KPSR 252253
SVRPSR
AZC013-021-252330-
/O.NEW.KPSR.SV.W.0028.140725T2253Z-140725T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
353 PM MST FRI JUL 25 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  GENERALLY 29 MILES WEST OF CASA GRANDE...INCLUDING THE 
  COMMUNITIES OF STANFIELD...PETERS CORNER...AND THE AREA
  AROUND STANFIELD ROAD WHERE IT MEETS INTERSTATE 8.

* UNTIL 430 PM MST

* AT 343 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 29 MILES WEST OF CASA
  GRANDE...MOVING NORTH AT 5 MILES PER HOUR.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

LAT...LON 3273 11226 3289 11227 3291 11193 3277 11193
      3277 11205 3273 11205 3272 11206 3272 11215
      3270 11215 3268 11225
TIME...MOT...LOC 2252Z 145DEG 6KT 3282 11215

$$

HV
1 follow-up statement
357 
WWUS55 KPSR 252330
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
430 PM MST FRI JUL 25 2014

AZC013-021-252338-
/O.EXP.KPSR.SV.W.0028.000000T0000Z-140725T2330Z/
PINAL AZ-MARICOPA AZ-
430 PM MST FRI JUL 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARICOPA AND
WEST CENTRAL PINAL COUNTIES WILL EXPIRE AT 430 PM MST...

POWERFUL THUNDERSTORMS DEVELOP ABOUT 28 MILES WEST OF CASA GRANDE IN 
THE TABLE TOP AND STANFIELD AREAS. THERE WERE NO REPORTS OF WIND 
DAMAGE OR WIND VELOCITIES WITH THESE STORMS YET. THUNDERSTORMS HAVE 
NOW WEAKENED IN THE AREA AND THE THREAT OF SEVERE WEATHER IS OVER.

A CHANCE OF THUNDERSTORMS...SOME STRONG WITH HEAVY RAIN ARE STILL 
FORECAST FOR THE REMAINDER OF THE AFTERNOON AND EVENING. 


REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3273 11226 3289 11227 3291 11193 3277 11193
      3277 11205 3273 11205 3272 11206 3272 11215
      3270 11215 3268 11225
TIME...MOT...LOC 2328Z 145DEG 6KT 3287 11219

$$

HV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:23 PM MST, 30 minutes earlier.

Area forecast discussion, Jul 25, 3:23 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
323 PM MST FRI JUL 25 2014

.SYNOPSIS...
A NOTICEABLE INCREASE IN MONSOON ACTIVITY IS EXPECTED TO COMMENCE
TODAY AND CONTINUE INTO THE WEEKEND. THE HIGH PRESSURE CENTER THAT
BROUGHT THE REGION VERY HOT TEMPERATURES THE LAST FEW DAYS WILL
WEAKEN AND SHIFT FURTHER OFF TO THE EAST...ALLOWING MOISTURE THAT IS
NOW OVER MEXICO TO SURGE NORTHWARD INTO THE REGION. SUFFICIENT
MONSOONAL MOISTURE WILL THEN REMAIN AROUND THE REGION TO SUPPORT
AFTERNOON AND EVENING STORM CHANCES THROUGH AT LEAST THE MIDDLE OF
THE COMING WEEK...WITH THE BEST FOCUS FOR STORMS LIKELY OVER THE
HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. DAYTIME TEMPERATURES WILL
STILL HOLD ABOVE SEASONAL NORMALS...BUT ARE EXPECTED TO FALL BACK
FROM THEIR NEAR-RECORD READINGS.

&&

.DISCUSSION...
NOT LONG AFTER 1 PM MST...ISOLATED CUMULUS ACTIVITY DEVELOPING OVER
AND JUST OFF OF THE AZ HIGH TERRAIN...FROM THE SKY ISLANDS UP THROUGH
THE WHITE MOUNTAINS AND THE MOGOLLON RIM...BEGAN TO EXPAND IN
COVERAGE. IN ADDITION...LARGE AREA OF CLOUDS STRETCHING FROM
SOUTHERN CA INTO SOUTHERN NV...ASSOCIATED WITH A SUBTLE LOW
CIRCULATION AND JET STREAK...HAVE DEVELOPED INTO ISOLATED THUNDERSTORM
ACTIVITY JUST NORTH OF JTNP AND INTO NORTHEASTERN RIVERSIDE COUNTY.
THE FIRST STORMS ACROSS THE PHOENIX FORECAST AREA TODAY DEVELOPED
NEAR GLOBE...WHERE THEY ARE CONTINUING TO EXPAND FURTHER ACROSS
SOUTHERN GILA COUNTY THIS HOUR. LARGE STORM COMPLEX SOUTHWEST OF
TUCSON CONTINUES TO EXPAND VERTICALLY AND AREALLY...WITH SEVERAL
STRONG STORM CORES PULSING ALONG AS IT VERY SLOWLY TRACKS TO THE WEST
ACROSS PIMA COUNTY. SPC MESOANALYSIS AND FORECAST SOUNDINGS AROUND
THE LOWER CENTRAL AZ DESERTS STILL INDICATE ATLEAST 1000 J/KG OF
MLCAPE WITH SLIGHTLY HIGHER VALUES OUT WEST BEYOND THE CO RIVER
VALLEY LINGERING INTO THE EVENING.

WILL CLOSELY BE WATCHING THE STORMS TO THE SOUTH...AS SOUTHEASTERLY
TO SOUTHERLY STEERING FLOW ALOFT WILL HELP BUILD STORMS NORTHWARD
ACROSS THE CENTRAL AZ DESERTS. THE BROADSTROKES FOR THE FORECAST THE
REST OF THE EVENING INCLUDES THE THREAT FOR BLOWING DUST...ESPECIALLY
WITH SEVERAL STORMS NOW DEVELOPING OR MOVING INTO THE LOWER DESERT
ELEVATIONS...AND DEVELOPMENT OF STORMS ALONG THOSE OUTFLOW BOUNDARIES
THIS LATE AFTERNOON AND EVENING. NOT OUT OF THE QUESTION TO SEE
STORMS INTO THE PHOENIX METRO IN THE EVENING...CERTAINLY IF SEVERAL
OUTFLOW BOUNDARIES HEAD INTO AND INTERSECT OVER THE AREA. NEARLY ALL
CORNERS OF THE FORECAST AREA HAVE AT LEAST SLIGHT CHANCES FOR SOME
STORM ACTIVITY THIS AFTERNOON WITH THE THREAT FOR LOCALLY HEAVY
RAINFALL POSSIBLE. THE BLOWING DUST ADVISORY IS NOW IN EFFECT ACROSS
MARICOPA AND NORTHWEST PINAL COUNTIES THROUGH THE EVENING AND CAN
ALSO EXPECT VERY LOCALIZED BLOWING DUST IMPACTS NEAR STORMS ACROSS
SOUTHEAST CA INTO THE EVENING.

SATURDAY LOOKS LIKE IT MAY BE SIMILAR TO TODAY...WITH SIMILAR
MOISTURE AND MUCAPE VALUES BEING FORECASTED ACROSS THE REGION.
HOWEVER...IF TODAY TURNS OUT TO BE QUITE ACTIVE...THE WORKED-OVER
ATMOSPHERE MAY HOLD TS ACTIVITY DOWN SOMEWHAT ON SATURDAY. THE
INCREASING MOISTURE AND CLOUDINESS...ALONG WITH LOWER 500MB
HEIGHTS...IS EXPECTED TO END OUR EXCESSIVE HEAT...WITH HIGHS AROUND
110F TODAY AND THE 105-109F RANGE ON SATURDAY. SATURDAY COULD TURN
OUT TO BE EVEN COOLER IF THERE IS WIDESPREAD RAINFALL TODAY/THIS
EVENING.

SUNDAY THROUGH THURSDAY...
IT APPEARS THAT A LOW-MID GRADE MONSOON WILL LIKELY PREVAIL THROUGH
THE EXTENDED PERIOD AS WEAK SOUTHERLY FLOW ALOFT CONTINUES TO PULL
MOISTURE INTO THE REGION...WITH THE GFS SHOWING A MORE ACTIVE
PATTERN AS IT KEEPS THE UPPER HIGH CENTER OFF TO OUR EAST...AND THE
EURO SHOWING A DRIER ONE AS IT ATTEMPTS TO REPOSITION THE UPPER
HIGH CENTER WESTWARD BACK OVER THE REGION.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
MOISTURE INCREASING OVER THE REGION TODAY WILL MEAN A GREATER THREAT
OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THIS ACTIVITY HAS A
GOOD CHANCE OF IMPACTING THE KPHX...KIWA...AND KSDL TERMINALS
BETWEEN 22Z AND 06Z...AND HAVE INCLUDED THIS MENTION IN THE TAFS
WITH THE 18Z PACKAGE. VARIABLE AND GUSTY WINDS AND CLOUD BASES
LOWERING AOA 5 KFT ARE POSSIBLE DURING THIS PERIOD. OTHERWISE EXPECT
SCT TO BKN MID AND HIGH CLOUDS AND PREVAILING SOUTH TO SOUTHWEST
WINDS AT AROUND 10 KTS.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
EXPECT SCT MID AND HIGH CLOUDS THROUGH TODAY WITH BASES AOA 15 KFT.
AT KIPL...WINDS WILL REMAIN OUT OF THE SOUTHEAST AT AROUND 10 KTS.
ALONG THE COLORADO RIVER VALLEY...INCLUDING KBLH...WINDS WILL
INCREASE THROUGH THE DAY OUT OF THE SOUTH...WITH EXPECTED GUSTS TO
AROUND 25KTS AFTER 16Z.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
SLIGHTLY COOLER AFTERNOON TEMPERATURES ARE EXPECTED ALONG WITH HIGHER
HUMIDITY. MINIMUM RELATIVE HUMIDITY LEVELS WILL RANGE FROM 15 TO 25
PERCENT. A TYPICAL MONSOON DAILY THREAT OF AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED WITH THE HIGHEST PROBABILITIES IN THE
MOUNTAINS EAST OF PHOENIX. TYPICAL AFTERNOON AND EVENING SOUTHWEST
WINDS ARE EXPECTED WITH GOOD RECOVERY AT NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...BLOWING DUST ADVISORY UNTIL 9 PM MST THIS EVENING
     AZZ022-023-027-028.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/PERCHA
AVIATION....DEWEY/MCLANE
FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Jul 25, 3:38 AM MST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
338 AM MST FRI JUL 25 2014

AZZ022-023-027-028-261045-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
338 AM MST FRI JUL 25 2014

...BLOWING DUST ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BLOWING DUST ADVISORY.

A MORE FAVORABLE MONSOON PATTERN IS DEVELOPING OVER THE REGION THIS
MORNING. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP
THIS AFTERNOON AND EVENING. WHERE THUNDERSTORMS FORM...STRONG GUSTY
OUTFLOW WINDS COULD GENERATE AREAS OF DENSE BLOWING DUST...CREATING
DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND
LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING
AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH DAY.
WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE
AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME
STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS
AND PONDING OF WATER IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-021-024>026-CAZ030>033-261045-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
338 AM MST FRI JUL 25 2014 /338 AM PDT FRI JUL 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A MORE FAVORABLE MONSOON PATTERN IS DEVELOPING OVER THE REGION THIS
MORNING. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP
THIS AFTERNOON AND EVENING. WHERE THUNDERSTORMS FORM...STRONG GUSTY
OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST...CREATING
DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND
LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING
AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH DAY.
WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE
AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME
STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS
AND PONDING OF WATER IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 25, 12:51 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 PM MST FRI JUL 25 2014

AZZ024-252030-
GILA AZ-
1251 PM MST FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 130 PM MST

AT 1245 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GLOBE...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MIAMI...
   CLAYPOOL...
   U.S. HIGHWAY 60 AND STATE ROUTE 88...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3356 11099 3361 11070 3334 11068 3329 11086
TIME...MOT...LOC 1951Z 166DEG 8KT 3339 11079

NOLTE
Special weather statement, Jul 25, 1:28 PM MST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST FRI JUL 25 2014

AZZ024-252115-
GILA AZ-PINAL AZ-MARICOPA AZ-
128 PM MST FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 215 PM MST

AT 125 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MIAMI...MOVING NORTHWEST AT
5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 88 NORTHWEST OF MIAMI...
  SOUTHERN PORTIONS OF LAKE ROOSEVELT...

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3360 11126 3371 11098 3345 11085 3337 11105
TIME...MOT...LOC 2025Z 153DEG 3KT 3349 11100

WOODALL
Special weather statement, Jul 25, 2:28 PM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
228 PM MST FRI JUL 25 2014

AZZ024-252215-
GILA AZ-
228 PM MST FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 315 PM MST

AT 226 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PINAL PEAK...MOVING NORTHWEST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   PINAL PEAK...
   GLOBE AND MIAMI...
   HIGHWAY 77 SOUTH OF GLOBE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3338 11099 3348 11073 3324 11062 3317 11084
TIME...MOT...LOC 2127Z 155DEG 5KT 3328 11076

WOODALL
Special weather statement, Jul 25, 3:40 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
340 PM MST FRI JUL 25 2014

AZZ027-028-252315-
PINAL AZ-MARICOPA AZ-
340 PM MST FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
  INCLUDING THE COMMUNITY OF PETERS CORNER...STANFIELD...
  AND NEARBY PORTIONS OF INTERSTATE 8 AND THE JUNCTION OF
  STATE HIGHWAY 84...

UNTIL 415 PM MST

AT 327 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 29 MILES WEST OF CASA GRANDE...MOVING WEST AT 5
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FREEMAN.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3291 11237 3289 11203 3277 11197 3276 11204
      3273 11204 3272 11206 3272 11214 3269 11215
      3268 11239
TIME...MOT...LOC 2238Z 080DEG 5KT 3281 11217

HV

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:00 PM MSTSpecial Weather StatementPSRLa Paz75 min
Jul 25, 2:37 AM MSTBlowing Dust AdvisoryPSR18 hr
Jul 25, 12:51 PM MSTSpecial Weather StatementPSRGila39 min
Jul 25, 1:28 PM MSTSpecial Weather StatementPSRGila47 min
Jul 25, 2:28 PM MSTSpecial Weather StatementPSRGila47 min
Jul 25, 3:00 PM MSTAreal Flood AdvisoryPSRGila2 hr
Jul 25, 3:40 PM MSTSpecial Weather StatementPSR35 min
Jul 25, 4:14 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Jul 25, 4:46 PM MSTDust Storm WarningPSR2 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.